# SDR DALA2019101005827

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 52,386 hours, 27,546 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Frame
- Condition: Cracked
- Location: F/A Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H F/A SEAT FRAME CRACKED AT SEAT MOUNTING HOLE. REMOVED AND REPLACED F/A SEAT PER A319 AMM 25-22-41.
